Works (25)

Updated: April 4th, 2024 13:37

2024 journal article

A decoupling interpretation of an old argument for Vinogradov's Mean Value Theorem

MATHEMATIKA, 70(1).

By: B. Cook*, K. Hughes*, Z. Li n, A. Mudgal*, O. Robert* & P. Yung*

Sources: Web Of Science, ORCID
Added: January 2, 2024

2023 journal article

Mixed Norm l<SUP>2</SUP> Decoupling for Paraboloids

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2023(20), 17972–18000.

By: S. Dasu*, H. Jung*, Z. Li n & J. Madrid*

Sources: ORCID, Web Of Science
Added: February 1, 2024

2023 report

Mixed norm l2 decoupling for paraboloids

(ArXiv Preprint No. 2303.04773).

By: S. Dasu, H. Jung, Z. Li* & J. Madrid

Sources: NC State University Libraries, ORCID
Added: September 3, 2023

2022 report

A decoupling interpretation of an old argument for Vinogradov's Mean Value Theorem

(ArXiv Preprint No. 2207.01097).

By: B. Cook, K. Hughes, Z. Li*, A. Mudgal, O. Robert & P. Yung

Sources: NC State University Libraries, ORCID
Added: September 3, 2023

2022 report

An introduction to decoupling and harmonic analysis over Qp

(ArXiv Preprint No. 2209.01644).

By: Z. Li*

Sources: NC State University Libraries, ORCID
Added: September 3, 2023

2022 journal article

Decoupling for fractal subsets of the parabola

Mathematische Zeitschrift, 301(2), 1851–1879.

By: A. Chang*, J. Dios Pont*, R. Greenfeld*, A. Jamneshan*, Z. Li* & J. Madrid*

Sources: Crossref, ORCID
Added: August 25, 2023

2021 journal article

A bilinear proof of decoupling for the cubic moment curve

Transactions of the American Mathematical Society, 374(08), 5405–5432.

By: S. Guo*, Z. Li* & P. Yung*

Source: Crossref
Added: August 25, 2023

2021 journal article

A short proof of ℓ2 decoupling for the moment curve

American Journal of Mathematics, 143(6), 1983–1998.

By: S. Guo, Z. Li*, P. Yung & P. Zorin-Kranich

Source: Crossref
Added: August 24, 2023

2021 journal article

An $l^2$ decoupling interpretation of efficient congruencing: the parabola

Revista Matemática Iberoamericana, 37(5), 1761–1802.

By: Z. Li*

Source: Crossref
Added: August 25, 2023

2021 report

Improved discrete restriction for the parabola

(ArXiv Preprint No. 2103.09795).

By: S. Guo, Z. Li* & P. Yung

Sources: NC State University Libraries, ORCID
Added: September 3, 2023

2020 journal article

EFFECTIVE <i>l <sup>2 DECOUPLING FOR THE PARABOLA

Mathematika, 66(3), 681–712.

By: Z. Li*

Sources: Crossref, ORCID
Added: August 24, 2023

2019 article

A bilinear proof of decoupling for the cubic moment curve

(2019, June 19).

Zane Li

Source: ORCID
Added: August 23, 2023

2019 article

A short proof of $\ell^2$ decoupling for the moment curve

(2019, December 20).

Zane Li

Source: ORCID
Added: August 23, 2023

2019 thesis

Decoupling for the parabola and connections to efficient congruencing

(Ph.D. dissertation, University of California Los Angeles). https://escholarship.org/uc/item/0cz3756c.

By: Z. Li

Source: NC State University Libraries
Added: September 3, 2023

2018 article

An $l^2$ decoupling interpretation of efficient congruencing: the parabola

(2018, May 26).

Zane Li

Source: ORCID
Added: August 23, 2023

2017 article

Effective $l^2$ decoupling for the parabola

(2017, November 3).

Zane Li

Source: ORCID
Added: August 23, 2023

2014 journal article

Elliptic curves with full 2-torsion and maximal adelic Galois representations

Mathematics of Computation, 83(290), 2925–2951.

By: D. Corwin*, T. Feng, Z. Li* & S. Trebat-Leder*

TL;DR: This paper obtains necessary and sufficient conditions for the associated adelic representation to be maximal and develops a battery of computationally effective tests that can be used to verify these conditions. (via Semantic Scholar)
Source: Crossref
Added: August 25, 2023

2014 journal article

Quadratic twists of elliptic curves with 3-Selmer rank 1

International Journal of Number Theory, 10(05), 1191–1217.

By: Z. Li*

Sources: Crossref, ORCID
Added: August 23, 2023

2013 article

Arithmetic Properties of Picard-Fuchs Equations and Holonomic Recurrences

(2013, March 31).

Zane Li

Source: ORCID
Added: August 23, 2023

2013 journal article

Arithmetic properties of Picard–Fuchs equations and holonomic recurrences

Journal of Number Theory, 133(8), 2770–2793.

By: Z. Li* & A. Walker*

Source: Crossref
Added: August 25, 2023

2012 journal article

Elliptic Curves with Full 2-Torsion and Maximal Adelic Galois Representations

Zane Li

Source: ORCID
Added: August 23, 2023

2010 journal article

A normal form for cubic surfaces

International Journal of Algebra. http://www.m-hikari.com/ija/ija-2010/ija-5-8-2010/liIJA5-8-2010.pdf

Zane Li

Source: ORCID
Added: August 23, 2023

2010 journal article

A normal form for cubic surfaces

International Journal of Algebra, 4(5), 233–239.

By: Z. Li

Source: NC State University Libraries
Added: September 3, 2023

2010 journal article

On a special case of the intersection of quadric and cubic surfaces

Journal of Pure and Applied Algebra, 214(11), 2078–2086.

By: Z. Li*

TL;DR: The methods used to parametrize the space curve between two quadric surfaces are generalized and a parametrization for the intersection curve between a quadric and a cubic surface when the intersection has a singularity of order 3 is given. (via Semantic Scholar)
UN Sustainable Development Goal Categories
11. Sustainable Cities and Communities (OpenAlex)
Sources: ORCID, Crossref
Added: August 23, 2023

2009 journal article

Counting powers of words in monoids

European Journal of Combinatorics, 30(5), 1297–1308.

By: S. Humphries* & Z. Li*

TL;DR: For a monoid M with presentation M=, the number of words equivalent to w"1^n,n@?N, where equivalent means under the transitive closure of the relation generated by replacing an occurrence of w"2"i"-"1 by w" 2"i or vice versa (for any i). (via Semantic Scholar)
Sources: ORCID, Crossref
Added: August 23, 2023

Employment

Updated: May 18th, 2023 00:30

2023 - present

North Carolina State University Raleigh, North Carolina, US
Assistant Professor Mathematics

2022 - 2023

University of Wisconsin–Madison Madison, WI, US
RTG Postdoctoral Fellow Mathematics

2019 - 2022

Indiana University Bloomington, Indiana, US
NSF Postdoctoral Fellow Mathematics

Education

Updated: September 30th, 2020 14:17

2013 - 2019

University of California Los Angeles Los Angeles, CA, US
PhD Mathematics

2009 - 2013

Princeton University Princeton, NJ, US
AB Mathematics

Funding History

Funding history based on the linked ORCID record. Updated: May 18th, 2023 00:31

grant January 1, 2023 - July 31, 2025
Decoupling Theory and Exponential Sum Estimates
Directorate for Mathematical & Physical Sciences
grant August 1, 2022 - February 28, 2023
Decoupling Theory and Exponential Sum Estimates
Directorate for Mathematical & Physical Sciences
grant September 1, 2019 - August 31, 2023
PostDoctoral Research Fellowship
Directorate for Mathematical & Physical Sciences

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.